Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 6, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Mar 11, 2007, 4:08 AM PDT for 4 counties in California. It took effect at Mar 11, 2007, 11:00 AM PDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2007, 4:08 AM PDT (11:08 UTC)
- In effect from
- Mar 11, 2007, 11:00 AM PDT
- Expired
- Mar 12, 2007, 7:00 PM PDT
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2382 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 111108 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 408 AM PDT SUN MAR 11 2007 ...RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS TODAY FROM 11 AM UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH FOR THE MOUNTAINS AND VALLEYS TUESDAY FROM 11 AM UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY... .HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING VERY WARM WEATHER THROUGH MONDAY WITH NEAR RECORD HIGH MAXIMUM TEMPERATURES INLAND. HUMIDITIES WILL DROP BELOW 10 PERCENT FOR SEVERAL HOURS EACH DAY WITH ONLY A LITTLE RECOVERY AT NIGHT. THE OFFSHORE WINDS WILL PEAK THIS MORNING WITH LOCAL GUSTS NEAR 35 MPH THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. MINOR COOLING AND MOISTENING IS POSSIBLE NEAR THE COAST TUESDAY AS WEAK ONSHORE FLOW RETURNS WITH LESSER COOLING AND MOISTENING FARTHER INLAND. CAZ248-250-255>258-120200- /O.NEW.KSGX.FW.W.0006.070311T1800Z-070312T0200Z/ /O.EXT.KSGX.FW.A.0004.070312T1800Z-070313T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 408 AM PDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO INLAND AREAS TODAY...EXTENDING TO NEAR THE COAST MONDAY. COMBINED WITH DRYING FROM WEAK OFFSHORE FLOW...THERE WILL BE SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10 PERCENT TODAY AND MONDAY FROM LATE MORNING THROUGH EARLY EVENING EACH DAY WITH POOR RECOVERY OF NIGHTTIME HUMIDITY. OFFSHORE WINDS WILL GUST TO 35 MPH THROUGH AND BELOW PASSES AND CANYONS THIS MORNING WITH WEAKER OFFSHORE WINDS AT TIMES CONTINUING THROUGH MONDAY. INCREASED FUEL MOISTURE FROM FEBRUARY PRECIPITATION MAY MODERATE SOMEWHAT THE FIRE GROWTH POTENTIAL IN SOME AREAS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MARTIN
4 follow-up statements
000 WWUS86 KSGX 112119 CCA RFWSGX RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SAN DIEGO CA 215 PM PDT SUN MAR 11 2007 CORRECTED DAY OF WEEK IN SECOND HEADLINE ...RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS TODAY FROM 11 AM UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH FOR THE MOUNTAINS AND VALLEYS MONDAY FROM 11 AM UNTIL 7 PM FOR LONG DURATION LOW RELATIVE HUMIDITY... .HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING VERY WARM WEATHER THROUGH MONDAY WITH NEAR RECORD HIGH MAXIMUM TEMPERATURES INLAND. HUMIDITIES WILL DROP BELOW 10 PERCENT FOR SEVERAL HOURS EACH DAY WITH ONLY A LITTLE RECOVERY AT NIGHT. THE OFFSHORE WINDS WILL PEAK THIS MORNING WITH LOCAL GUSTS NEAR 35 MPH THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. MINOR COOLING AND MOISTENING IS POSSIBLE NEAR THE COAST TUESDAY AS WEAK ONSHORE FLOW RETURNS WITH LESSER COOLING AND MOISTENING FARTHER INLAND. CAZ248-250-255>258-120200- /O.NEW.KSGX.FW.W.0006.070311T1800Z-070312T0200Z/ /O.EXT.KSGX.FW.A.0004.070312T1800Z-070313T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 408 AM PDT SUN MAR 11 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO INLAND AREAS TODAY...EXTENDING TO NEAR THE COAST MONDAY. COMBINED WITH DRYING FROM WEAK OFFSHORE FLOW...THERE WILL BE SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10 PERCENT TODAY AND MONDAY FROM LATE MORNING THROUGH EARLY EVENING EACH DAY WITH POOR RECOVERY OF NIGHTTIME HUMIDITY. OFFSHORE WINDS WILL GUST TO 35 MPH THROUGH AND BELOW PASSES AND CANYONS THIS MORNING WITH WEAKER OFFSHORE WINDS AT TIMES CONTINUING THROUGH MONDAY. INCREASED FUEL MOISTURE FROM FEBRUARY PRECIPITATION MAY MODERATE SOMEWHAT THE FIRE GROWTH POTENTIAL IN SOME AREAS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MARTIN/MOEDE
000 WWUS86 KSGX 120001 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 501 PM PDT SUN MAR 11 2007 ...RED FLAG WARNING FOR THE MOUNTAINS AND VALLEYS THROUGH 7 PM MONDAY FOR LONG DURATION LOW RELATIVE HUMIDITY AND GUSTY WINDS... .HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL BRING VERY WARM WEATHER THROUGH MONDAY WITH RECORD HIGH TEMPERATURES LIKELY IN THE VALLEYS. EXTREMELY LOW HUMIDITIES BETWEEN 5 AND 10 PERCENT WILL RECOVER ONLY SLIGHTLY TONIGHT...THEN FALL BACK TO 5 TO 10 PERCENT MONDAY AFTERNOON. THE OFFSHORE PRESSURE GRADIENTS WONT BE QUITE AS STRONG TONIGHT AND MONDAY RESULTING IN WEAKER SANTA ANA WINDS FROM 15 TO 25 MPH WITH GUSTS TO 30 MPH. HOWEVER...WINDS IN AND AROUND FIRES WILL REMAIN STRONG...ERRATIC AND DANGEROUS...GUSTING IN EXCESS OF 40 MPH AT TIMES. ON TUESDAY...MINOR COOLING AND MOISTENING WILL OCCUR AS WEAK ONSHORE FLOW RETURNS. CAZ248-250-255>258-121215- /O.UPG.KSGX.FW.A.0004.070312T1800Z-070313T0200Z/ /O.EXT.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 501 PM PDT SUN MAR 11 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PDT MONDAY... THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE ALOFT AND DRY SANTA ANA CONDITIONS WILL CONTINUE TONIGHT AND MONDAY. THE HOT WEATHER COMBINED WITH DRY OFFSHORE FLOW WILL BRING SEVERAL HOURS OF RELATIVE HUMIDITIES BELOW 10 PERCENT. MORE RECORD HIGH TEMPERATURES ARE LIKELY TO BE SET MONDAY. THE DRY EASTERLY WINDS WILL CONTINUE INTO TOMORROW AFTERNOON BEFORE WEAK ONSHORE FLOW BRINGS SLIGHT COOLING AND HIGHER HUMIDITIES MONDAY NIGHT AND TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT WEATHER WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MOEDE
000 WWUS86 KSGX 121029 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 329 AM PDT MON MAR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR THE MOUNTAINS...VALLEYS...AND INLAND PORTIONS OF THE ORANGE COUNTY COASTAL PLAIN FOR LONG DURATION LOW RELATIVE HUMIDITY AND OCCASIONAL GUSTY WINDS... .HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL CONTINUE VERY WARM AND DRY WEATHER TODAY. THERE WILL ONCE AGAIN BE SEVERAL HOURS OF RELATIVE HUMIDITY LESS THAN 10 PERCENT FOR INLAND AREAS TODAY FROM MID MORNING THROUGH EARLY EVENING. OFFSHORE FLOW TODAY WILL BE WEAKER THAN SUNDAY...BUT WINDS WILL STILL GUST TO 30 MPH AT TIMES THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. ON TUESDAY... MINOR COOLING AND MOISTENING WILL OCCUR AS WEAK ONSHORE FLOW RETURNS. CAZ242-130200- /O.EXA.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/ ORANGE COUNTY COASTAL AREAS- 329 AM PDT MON MAR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR INLAND AREAS FOR LONG DURATION LOW RELATIVE HUMIDITY AND OCCASIONAL GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO INLAND AREAS TODAY. COMBINED WITH DRYING FROM WEAK OFFSHORE FLOW...THERE WILL BE SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10 PERCENT TODAY FROM MID MORNING THROUGH EARLY EVENING. OFFSHORE WINDS WILL GUST TO 30 MPH NEAR THE FOOTHILLS AT TIMES THIS MORNING. A RETURN OF WEAK ONSHORE FLOW WILL BRING SLIGHT COOLING AND SLIGHTLY HIGHER HUMIDITY FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT WEATHER WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ248-250-255>258-130200- /O.CON.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 329 AM PDT MON MAR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR LONG DURATION LOW RELATIVE HUMIDITY AND OCCASIONAL GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. HIGH PRESSURE ALOFT WILL BRING NEAR RECORD HIGH TEMPERATURES TO INLAND AREAS TODAY. COMBINED WITH DRYING FROM WEAK OFFSHORE FLOW...THERE WILL BE SEVERAL HOURS OF RELATIVE HUMIDITY BELOW 10 PERCENT TODAY FROM MID MORNING THROUGH EARLY EVENING. OFFSHORE WINDS WILL GUST TO 30 MPH THROUGH AND BELOW PASSES AND CANYONS AT TIMES THIS MORNING. A RETURN OF WEAK ONSHORE FLOW WILL BRING SLIGHT COOLING AND SLIGHTLY HIGHER HUMIDITY FOR TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT WEATHER WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MARTIN
000 WWUS86 KSGX 130156 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 656 PM PDT MON MAR 12 2007 CAZ242-248-250-255>258-130300- /O.EXP.KSGX.FW.W.0006.000000T0000Z-070313T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 656 PM PDT MON MAR 12 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING... RELATIVE HUMIDITIES ARE EXPECTED TO RISE SLOWLY THROUGHOUT THE WEEK...THUS DURATIONS OF VERY LOW RELATIVE HUMIDITY ARE EXPECTED FALL. AS A RESULT THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ SMALL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Mar 11, 3:50 AM PDT, 18 minutes earlier.
Area forecast discussion, Mar 11, 3:50 AM PDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
350 AM PDT SUN MAR 11 2007
.SYNOPSIS...
HIGH PRESSURE ALOFT AND WEAK OFFSHORE FLOW WILL COMBINE TO BRING
NEAR RECORD HIGH TEMPERATURES THROUGH MONDAY WITH TEMPERATURES
REMAINING WELL ABOVE SEASONAL AVERAGES FOR INLAND AREAS FOR TUESDAY
THROUGH FRIDAY. ONSHORE FLOW MAY INCREASE SOME FOR NEXT WEEKEND
BRINGING SOME COOLING AND A POSSIBLE RETURN OF THE MARINE LAYER. NO
PRECIPITATION IS EXPECTED FOR AT LEAST THE NEXT WEEK.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH TUESDAY)...
HIGH PRESSURE ALOFT CENTERED NEAR POINT CONCEPTION AND WEAK OFFSHORE
WILL COMBINE TO BRING NEAR RECORD TEMPERATURES THROUGH MONDAY.
WARMING THAT BEGAN SATURDAY WILL ACCELERATE TODAY AND IS EXPECTED TO
PEAK MONDAY. SOME RECORD HIGH TEMPERATURE RECORDS MAY FALL
TODAY...MAINLY FOR INLAND AREAS. AS TEMPERATURES PEAK MONDAY...MANY
MORE RECORDS ARE EXPECTED TO FALL ON MONDAY. A RETURN OF WEAK
ONSHORE FLOW MAY BRING MINOR COOLING TO AREAS NEAR THE COAST
TUESDAY...WITH LESS COOLING INLAND. SOME ADDITIONAL HIGH TEMPERATURE
RECORDS MAY ALSO FALL ON TUESDAY...MAINLY FOR AREAS INLAND FROM THE
COAST. SOME RECORD HIGH MINIMUM TEMPERATURE RECORDS COULD ALSO BE
SET...MAINLY NEAR THE FOOTHILLS TONIGHT AND MONDAY NIGHT. A SPECIAL
WEATHER STATEMENT WILL BE ISSUED AROUND 5 AM HIGHLIGHTING SOME OF
THE LOCATIONS THAT COULD SET RECORD HIGH TEMPERATURES TODAY AND
MONDAY.
&&
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
MINOR DAY TO DAY CHANGES WEDNESDAY THROUGH FRIDAY WITH DRY WEATHER
CONTINUING AND TEMPERATURES REMAINING ABOVE SEASONAL AVERAGES...
ESPECIALLY INLAND FROM THE COAST. ONSHORE FLOW MAY STRENGTHEN SOME
NEXT WEEKEND AND HIGH PRESSURE WEAKEN SOME BRINGING SOME COOLING
AND A POSSIBLE RETURN OF THE MARINE LAYER.
&&
.AVIATION...
111045Z...HAZE AND MIST STILL HANGING AROUND BUT EXPECT VIS WILL BE
VFR BY EARLY THIS MORNING AS OFFSHORE FLOW KICKS IN. GUSTY NORTHEAST
WINDS EXPECTED TO BEGIN THIS MORNING ABOUT 14-16Z INLAND AND OVER
THE MOUNTAINS AND INTO ORANGE COUNTY. GUSTS TO 35 KT POSSIBLE MAINLY
THROUGH AND BELOW PASSES AND CANYONS. CLEAR SKIES WITH SOME HIGH
CLOUDS AT TIMES THROUGH MONDAY. WINDS AT 5K FT...EAST 10-15
KT...BECOMING EAST 10 KT MONDAY MORNING...THEN EAST 5 KT MONDAY
AFTERNOON. WINDS AT 10K FT... NORTHEAST TO EAST 5 KT...BECOMING EAST
15 KT THIS AFTERNOON...THEN NORTHEAST 10 KT MONDAY MORNING...THEN
EAST 5 KT MONDAY AFTERNOON.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM PDT THIS
EVENING FOR RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN
JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL
FOREST-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
INLAND EMPIRE-SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE
MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN
BERNARDINO NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-
SAN DIEGO COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND
DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST-
SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT
OF THE CLEVELAND NATIONAL FOREST.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO
RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP
AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY INLAND VALLEYS-SAN DIEGO
COUNTY MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
DISTRICTS OF THE CLEVELAND NATIONAL FOREST-SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
CLEVELAND NATIONAL FOREST.
PZ...NONE.
&&
PUBLIC...MARTIN
AVIATION/MARINE...WHITLOW
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Mar 10, 3:45 PM PST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 345 PM PST SAT MAR 10 2007 CAZ048-050-055>058-101200- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 345 PM PST FRI MAR 10 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY WARM SUNDAY AND MONDAY UNDER MODERATE SANTA ANA CONDITIONS WITH GUSTY WINDS THROUGH THE PASSES SUNDAY AND MONDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE COASTAL MOUNTAIN SLOPES BELOW 4000 FEET AND FOR THE INLAND VALLEYS SUNDAY MORNING THROUGH MONDAY EVENING. SEE LAXRFWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:34 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 11 hr |
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.